# SDR FDEA201506111766

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 238 hours, 3,990 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON DES, ON MAGENTA LINE, SPEED BRAKES MID, A/C DID  UNCOMMAMDED RT ROLL 35DEG BANK. A/P DISCONNECTED  NOOTHER PROB.   PERFORMED AUTOPILOT FLIGHT DIRECTOR SYSTEM.  GROUND TEST PER AMM 22-11-00-5, TEST PASSED.   PERFORMED PRIMARY FLIGHT CONTROL SYSTEM LEFT AND RIGHT  AILERON ACTUATOR CONFIDENCE TEST AND SPEEDBRAKE SYSTEM TEST IAW AMM 27-02-00-5, TEST PASSED.
